MathSciNet Relay Station
MathSciNet bibliographic data
MR2524280 (2010d:30039) 30D35
Lund, Mark E.; Ye, Zhuan Logarithmic derivatives in annuli. J. Math. Anal. Appl. 356 (2009), no. 2, 441–452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement